MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT; HEART-VALVE, MECHANICAL
Model Number 23VAVGJ-515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical study patient id: (b)(6) ((b)(6),(b)(6)).It was reported that on (b)(6) 2023, a 23mm sjm masters series valsalva aortic valved graft was implanted into a patient.The patient had a high amount of blood drainage post operatively for 30 minutes.Surgical intervention was performed and 3 units of blood and blood products given.On (b)(6) 2023, the patient have elevated c-reactive protein and leukocytosis.An unspecified infection is suspected and medication was administered.No patient consequences were reported.No additional information was provided.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of bleeding, elevated c-reactive protein, leukocytosis and unspecified infection was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16554317
Report Number2135147-2023-01217
Device Sequence Number2906838
Product Code LWQ
UDI-Device Identifier05414734009522
UDI-Public05414734009522
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number23VAVGJ-515
Device Catalogue Number23VAVGJ-515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer05/05/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight89 KG